# SDR 2000UALA00236

- Difficulty date: May 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Aircraft time: 63,569 hours, 36,064 cycles
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 567620
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE INLET GUIDE VANE ANTI-ICE SYSTEM DUCT FOUND TO BE CRACKED THREE QUARTERS OF THE WAY AROUND.  REPLACED THE NR 2 ENGINE INLET GUIDE VANE DUCT.  ALSO REPLACED THE RIGHT HAND INLET GUIDE VANE ANTI-ICE VALVE AND ACTUATOR.  OPERATIONALLY CHECKED GOOD.
